# SDR ASAA11410726

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 60,436 hours, 37,444 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623111
- Part serial: 0800W1050
- Condition: Binding
- Location: Cockpit
- Part time: 40,684 hours, 25,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW CATCHES AND BINDS OPENING AND CLOSING.  REPLACED PILOTS SLIDING WINDOW AS REQ REF AMM 56 12 11, OPS CHECKS GOOD.
